# SDR RAIA00509028

- Difficulty date: September 17, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 17,138 hours, 15,677 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

FLT 5503 - DEN - NR 1 ITT AT 920 DEGREES AT TAKEOFF.  MAINTENANCE PERFORMED ENGINE OPS CHECK.
